# SDR MASA20210405140

- Difficulty date: March 10, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 39,612 hours, 31,944 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-847 S15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAILS IN SECTIONS (FS= 785 TO 847 STGR 15LH) (FS=785 TO FS= 847 + 16 STGR 15 RH) (FS=865 TO 897 STGR 15 LH)|CORRECTIVE ACTION: SIDE SEAT RAILS WERE REPLACED PER CRJ900 900 AMM 53-00-49 (CONF A04)
